# SDR UHLA201604120190

- Difficulty date: April 12, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 27,199 hours, 17,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FRAME 81 BETWEEN STRINGERS 27-28R.  R & R THE SHEAR TIE.
